ArticleOriginal scientific text
Title
The configuration space of gauge theory on open manifolds of bounded geometry
Authors 1, 2
Affiliations
- Fachbereich Mathematik, Universität Greifswald Jahnstraße 15a, 17487 Greifswald, Germany
- GMD–FIRST, Rudower Chaussee 5, Geb. 13.10, 12489 Berlin, Germany
Abstract
We define suitable Sobolev topologies on the space of connections of bounded geometry and finite Yang-Mills action and the gauge group and show that the corresponding configuration space is a stratified space. The underlying open manifold is assumed to have bounded geometry.
Bibliography
- N. Bourbaki, Éléments de mathématique, Fasc. XXXIII, Variétés différentielles et analytiques, Fascicule de résultates (Paragraphes 1 à 7), Hermann, Paris, 1971.
- N. Bourbaki, Éléments de mathématique, Fasc. XXXVIII, Groupes et algèbres de Lie, Hermann, Paris, 1972.
- J. Eichhorn, Elliptic differential operators on noncompact manifolds, in: Seminar Analysis of the Karl-Weierstrass-Institute of Mathematics (Berlin, 1986/87), Teubner-Texte Math. 106, Leipzig, 1988, 4-169.
- J. Eichhorn, Gauge theory on open manifolds of bounded geometry, Internat. J. Modern Phys. A 7 (1992), 3927-3977.
- J. Eichhorn, The manifold structure of maps between open manifolds, Ann. Global Anal. Geom. 11 (1993), 253-300.
- J. Eichhorn, Spaces of Riemannian metrics on open manifolds, Results Math. 27 (1995), 256-283.
- J. Eichhorn, The boundedness of connection coefficients and their derivatives, Math. Nachr. 152 (1991), 145-158.
- J. Eichhorn, Differential operators with Sobolev coefficients, in preparation.
- J. Eichhorn, The invariance of Sobolev spaces over noncompact manifolds, in: Symposium 'Partial Differential Equations' (Holzhau, 1988), Teubner-Texte Math. 112, Leipzig, 1989, 73-107.
- J. Eichhorn and J. Fricke, The module structure theorem for Sobolev spaces on open manifolds, Math. Nachr. (to appear).
- J. Eichhorn and R. Schmid, Form preserving diffeomorphisms on open manifolds, Math. Nachr. (to appear).
- A. E. Fischer, The internal symmetry group of a connection on a principal fibre bundle with applications to gauge field theory, Comm. Math. Phys. 113 (1987), 231-262.
- G. Heber, Die Topologie des Konfigurationsraumes der Yang-Mills Theorie über offenen Mannigfaltigkeiten beschränkter Geometrie, Ph.D. thesis, Greifswald, 1994.
- W. Kondracki and J. Rogulski, On the stratification of the orbit space for the action of automorphisms on connections, Dissertationes Math. (Rozprawy Mat.) 250 (1986).
- W. Kondracki and P. Sadowski, Geometric structure on the orbit space of gauge connections, J. Geom. Phys. 3 (1986), 421-434.